hh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rule Formats for Distributivity
ICE-TCS, School of Computer Science, Reykjavik University, Menntavegur 1, IS 101 Reykjavik, Iceland.
ICE-TCS, School of Computer Science, Reykjavik University, Menntavegur 1, IS 101 Reykjavik, Iceland.
ICE-TCS, School of Computer Science, Reykjavik University, Menntavegur 1, IS 101 Reykjavik, Iceland.
Department of Computer Science, Eindhoven University of Technology, P.O. Box 513, NL-5600 MB Eindhoven, Netherlands.ORCID iD: 0000-0002-4869-6794
Show others and affiliations
2012 (English)In: Theoretical Computer Science, ISSN 0304-3975, E-ISSN 1879-2294, Vol. 458, p. 1-28Article in journal (Refereed) Published
Abstract [en]

This paper proposes rule formats for Structural Operational Semantics guaranteeing that certain binary operators are left distributive with respect to a set of binary operators. Examples of left-distributivity laws from the literature are shown to be instances of the provided formats. Some conditions ensuring the invalidity of the left-distributivity law are also offered. © 2012 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
2012. Vol. 458, p. 1-28
National Category
Computer and Information Sciences
Identifiers
URN: urn:nbn:se:hh:diva-20324DOI: 10.1016/j.tcs.2012.07.036ISI: 000310184900001Scopus ID: 2-s2.0-84866744033OAI: oai:DiVA.org:hh-20324DiVA, id: diva2:583413
Available from: 2013-01-08 Created: 2013-01-08 Last updated: 2018-01-11Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Mousavi, Mohammad Reza

Search in DiVA

By author/editor
Mousavi, Mohammad Reza
In the same journal
Theoretical Computer Science
Computer and Information Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 154 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf